# SDR CA041004002

- Difficulty date: October 1, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 13,350 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW18402
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT CRANKCASE IS CRACKED AT THE ALTERNATOR TENSIONING ARM ATTACHMENT BOSS.  CRACK APPROX .5 IN LONG BEGINS AT THE BOLT HOLE WHERE TENSIONING ARM ATTACHES TO CRANKCASE AND EXTENDS IN AN AFT DIRECTION.  ENGINE REMOVED FOR REPAIR.
